# SDR ABXA9700087

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clips
- Part number: 9915558
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING  AD 92-22-08, SEVERAL RADIUS CLIPS WERE FOUND CRACKED ON THE FORWARD FACE OF THE AFT PRESURE BULKHEAD.  THESE CLIPS ARE COMMON DEFECTS FOUND IN SERVICE BULLETIN 53-166.  THE CLIPS WERE REPAIRED IAW DC-9 SRM 51-30-5 AND DRAWING K05159.
